# SDR ASAA2023082344738

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 4,576 hours, 1,329 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN SELECTION WEATHER RADAR ON THE NAV DISPLAYS SHOWS WXR FAIL. GROUNDED - YES. NO HISTORY OF FAULT. PERFORMED WXR OPERATIONAL TEST REF MM 34-41-00-710-801 & OPS NORMAL NO FAULTS.
